Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the absolute divergence of Fourier series on the infinite-dimensional torus

Tom 157 / 2019

Emilio Fernández, Luz Roncal Colloquium Mathematicum 157 (2019), 143-155 MSC: Primary 42B05; Secondary 43A50, 46G99. DOI: 10.4064/cm7568-6-2018 Opublikowany online: 22 March 2019

Streszczenie

We present some simple counterexamples, based on quadratic forms in infinitely many variables, showing that the implication $f\in C^{(\infty}(\mathbb{T}^\omega)\Rightarrow\sum_{\bar{p}\in\mathbb{Z}^\infty}|\widehat{f}(\bar{p})| \lt \infty$ is false: there are functions of class $C^{(\infty}(\mathbb{T}^\omega)$ (depending on an infinite number of variables) whose Fourier series diverges absolutely. This is a significant difference from the finite-dimensional case.

Autorzy

  • Emilio FernándezDepartamento de Matemáticas y Computación
    Universidad de La Rioja
    c/ Madre de Dios, 53
    26006 Logroño, Spain
    e-mail
  • Luz RoncalBCAM – Basque Center for
    Applied Mathematics
    Alameda de Mazarredo, 14
    E-48009 Bilbao, Basque Country, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek